# SDR CA021018003

- Difficulty date: October 15, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,174 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006933
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) AIRCRAFT WAS APPROACHING CRUISING ALTITUDE OF 190 WHEN THE FLIGHT CREW HEARD A CRACK SIMILAR TO ICE SHEDDING FORM THE PROPS. THEY NOTED AT THIS TIME THAT THE CAPTAINS WINDSCREEN HAD SEVERAL CRACKS RUNNING ACROSS IT. THERE WAS NEVER ANY LOSS OF PRESSURIZATION. AT THIS TIME THEY DECLARED AN EMERGENCY, AND INITIATED AN EMERGENCY DECENT AT A REDUCED SPEED. AIRCRAFT RETURNED TO BASE AND SUBSEQUENT LANDING WERE UNEVENTFUL. ONCE SAFELY ON THE GROUND IT WAS NOTED THAT THE CAPTAINS OUTER PLY OF THE WINDSCREEN HAD FRACTURED. MAINTENANCE REPLACED THE WINDOW.
